MathSciNet Relay Station
MathSciNet bibliographic data
MR478166 (57 #17655) 57A15
Cannon, J. W. $\Sigma \sp{2}H\sp{3}=S\sp{5}/G$. Rocky Mountain J. Math. 8 (1978), no. 3, 527–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement